# SDR SWAA061145

- Difficulty date: March 1, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 58,873 hours, 54,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610478
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND CABIN CENTER EMERGENCY EXIT LIGHT INOP.  R&R BATTERY PACK PER MM.
